# SDR DJFA20190403001

- Difficulty date: April 3, 2019
- Submitted: May 2, 2019
- Operation: Air carrier
- Aircraft: N351FX
- Make and model: Emb EMB-505
- Aircraft serial: 50500105
- Aircraft time: 5,513 hours, 3,741 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Te Flap
- Stage of operation: TX
- How discovered: O
- Nature of condition: F, G
- Precautionary procedure: D

## Discrepancy

FLAP FAIL, SPWS FAULT, SPOILER FAULT.  PERFORMED CMC DOWNLOAD FINDING FAULT CODE27522041 AND 27020141. COMPLIED WITH FIM TASK 27-53-00-810-808 FINDING CONDITION TO BE TRANSITORY. PER CUSTOMER REQUEST SWAPPED FCE 1 AND FCE 2 IAW AMM 27-03-01. PERFORMED FLAP SYSTEM RIGGING AND MULTIFUNCTION SPOILER SYSTEM RIGGING IAW AMM 27-50-00 AND 27-62-00. PERFORMED OPS CHECK OF FLAP SPOILER AND HS PITCH TRIM SYSTEM IAW AMM 27-50-00, 27-60-00 AND 27-40-00 WITH NO DEFECTS. SYSTEM OPS CHECK GOOD AT THIS TIME P/N 4629.
